Complex Opial Inequalities

  • George A. AnastassiouEmail author
Part of the Studies in Computational Intelligence book series (SCI, volume 886)


We establish here complex Opial type inequalities for analytic functions from a complex numbers domain into the set of complex numbers. See also [3].


  1. 1.
    A.G. Anastassiou, Fractional Differentiation Inequalities (Springer, Heidelberg, 2009)Google Scholar
  2. 2.
    A.G. Anastassiou, Advanced Inequalities (World Scientific, New Jersey, 2011)Google Scholar
  3. 3.
    G.A. Anastassiou, Complex opial type inequalities, submitted for publication (2019)Google Scholar
  4. 4.
    S.S. Dragomir, An integral representation of the remainder in Taylor’s expansion formula for analytic function on general domains. RGMIA Res. Rep. Coll. 22, Art. 2 (2019), 14 pp,
  5. 5.
    Z. Opial, Sur une inegalité. Ann. Polon. Math. 8, 29–32 (1960)MathSciNetCrossRefGoogle Scholar
  6. 6.
    D. Willett, The existence-uniqueness theorems for an nth order linear ordinary differential equation. Am. Math. Monthly 75, 174–178 (1968)Google Scholar

Copyright information

© The Editor(s) (if applicable) and The Author(s), under exclusive license to Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of MemphisMemphisUSA

Personalised recommendations